| Catalog Number |
656432 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.It is reported that ¿no further information will be released by the hospital or surgeon¿.If the device is returned or if any additional information is provided, the investigation will be reassessed.Head of screw was lost at hospital; rest of screw remains implanted.
Event or Problem Description
Primary lisfranc procedure, right foot.It was reported that when the non-locking screw was seated in the plate, the surgeon was using the screw to compress the fracture when the head of the screw broke off.The screw head was able to be retrieved, the rest of the screw was left in the patient.Another screw was implanted under the previous screw.Surgery was completed successfully with a delay of approximately 2 minutes.No adverse consequences reported.